# SDR CA070514020

- Difficulty date: February 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Damaged
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXHIBITED FLAMES FROM THE EXHAUST IN FLIGHT.   SUBSEQUENT INSPECTION REVEALED A DAMAGED (NR 2) BEARING.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514020)
